[Fulminant streptococcal toxic shock syndrome developing under dasatinib therapy].
Аннотация
Patient 1 was a 65-year-old woman diagnosed with chronic myeloid leukemia (CML) in 2016. She was treated with dasatinib at a dose of 100 mg. After achievement of deep molecular remission (DMR) in 2018, the dasatinib dose was decreased to 50 mg a day. In April 2021, the patient suddenly developed high fever, skin swelling and redness, muscle swelling, and pain in bilateral lower extremities. Detection of G type hemolytic streptococcus in blood culture led to a diagnosis of streptococcal toxic shock syndrome (STSS). The patient recovered from disseminated intravascular coagulation and multiple organ failure by treatment with several antibiotics, fresh frozen plasma (FFP), and plasma exchange over a period of 2 months. Patient 2 was a 53-year-old man who developed CML in 2011. He was prescribed nilotinib, but efficacy could not be evaluated due to poor treatment adherence. Treatment with dasatinib was started instead within a year. DMR was achieved, but the patient developed STSS in July 2021. Both of these cases of STSS occurred in patients treated with dasatinib, which suggests that STSS may be related to dasatinib treatment in CML patients. We conducted a literature review to determine whether CML treatment selection was appropriate in these patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.